# SDR SWIA200311920

- Difficulty date: April 24, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 5,459 hours, 4,296 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL NR 2 WILL NOT ENGAGE.  PERFORMED SELF TEST ON HSTCU AND FOUND NO FAULTS.  HSTCU GREEN TEST PASSED.  ENGAGED STAB CHANNEL NR 2, OPERATED HST FROM PILOT AND COPILOT'S TRIM BUTTONS.  OPERATE GOOD.  OPS CHECK GOOD AT THIS TIME.
